# SDR SWIA201438481

- Difficulty date: June 9, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD FLAP.  FLAP VANE HAS CHAFING AT CENTER OF VANE.  C-CHECK, R & R LEFT SIDE INBD FLAP VANE CENTER SKIN IAW REO AND SRM.
